# SDR JJBA20250509046

- Difficulty date: May 8, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 48,939 hours, 31,798 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD NOT SEALED FULLY WHILE SHOWING CLOSED. REMOVED THE SIDE HINGE MAIN DOOR LINING. SERVICED AND ADJUSTED ACTUATING AND LOCKING MECHANISM OF MCD. UPS/LEAK CHECK SAT. PERFORMED PRESSURIZATION CHECK. LEAK CHECK SAT. INSTALLED MCD LINING.
